# SDR SWAA061667

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 64,337 hours, 51,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6546486129
- Part serial: WN0030
- Condition: Delaminated
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING T/E INBOARD MID FLAP WEDGE PANEL DELAMINATED.  REMOVED AND REPLACED LT MID FLAP WEDGE PANEL PER MM.
